# SDR CALA2013090591041

- Difficulty date: August 28, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 58,389 hours, 6,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1120 LT CANTED SHEAR WEB CRACKED AT FASTENER HOLE. REMOVED DAMAGE, MANUFACTURED & INSTALLED REPAIR DOUBLER IAW AMM 53-10-99 PAGE 208 PARA 10 D.
